# SDR REXA2015070600661

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 19,075 hours, 12,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PBE LOST FIRMNESS.  R & R AFT CABIN PBE WITH SERVICEABLE UNIT IAW JC EE-900.  ALL CHECKED GOOD.  PN ON & OFF MR-10047N, SN ON NSN, SN OFF NSN.
